Numerical simulation of the flow around two-dimensional partially cavitating hydrofoils

ÇELİK F., Ozden Y., Bal Ş.

Journal of Marine Science and Application, vol.13, no.3, pp.245-254, 2014 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.1007/s11804-014-1254-x
  • Journal Name: Journal of Marine Science and Application
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.245-254
  • Keywords: boundary element method (BEM), sheet cavitation, CFD, hydrofoil, cavity closure model, 2D hydrofoils
  • Yıldız Technical University Affiliated: Yes